MathSciNet Relay Station
MathSciNet bibliographic data
MR2122524 37F10 (30D05 30F40 37F50)
Martin, Gaven J. Extending rational maps. Conform. Geom. Dyn. 8 (2004), 158–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement